BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Stable Nonlinear Modes Sustained by Gauge Fields

Participants in the publication
Yaroslav V. Kartashov (Author)
Vladimir V. Konotop (Author)
Dep. Física
CFTC - Centro de Física Teórica e Computacional 

Date of Publication
2020-07-31

Where published
Physical Review Letters

Publication Identifiers
ISSN - 0031-9007

Publisher
American Physical Society (APS)

Volume
125
Number
5

Document Identifiers
DOI - https://doi.org/10.1103/physrevlett.125.054101
URL - http://dx.doi.org/10.1103/physrevlett.125.054101

Rankings
SCIMAGO Q1 (2019) - 3.59 - Physics and Astronomy


Export

APA
Yaroslav V. Kartashov, Vladimir V. Konotop, (2020). Stable Nonlinear Modes Sustained by Gauge Fields. Physical Review Letters, 125, ISSN 0031-9007. eISSN . http://dx.doi.org/10.1103/physrevlett.125.054101

IEEE
Yaroslav V. Kartashov, Vladimir V. Konotop, "Stable Nonlinear Modes Sustained by Gauge Fields" in Physical Review Letters, vol. 125, 2020. 10.1103/physrevlett.125.054101

BIBTEX
@article{47543, author = {Yaroslav V. Kartashov and Vladimir V. Konotop}, title = {Stable Nonlinear Modes Sustained by Gauge Fields}, journal = {Physical Review Letters}, year = 2020, volume = 125 }